# SDR 66058

- Difficulty date: October 22, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- Aircraft time: 17,200 hours, 25,866 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TAXI IN TO PKB, CREW NOTICED LEFT BRAKING ACTION WEAK, TAXIED TO GATE AND PARKED.  BLEED LT SIDE BRAKES, GROUND CK GOOD.
